Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itchy rashes under arms after using hair removal cream. What could have happened?

Hello, I used a hairr removal cream on my arms and pubic area( VEET ) and I have come up with a rash on my arms and I was wondering if I was allergic to the cream or it is something else, I am not promiscuos so I know that it is not from sex but is very itchy and annoying, what do you suggest I do? it is embarressing. Wayne
Asked On : Wed, 20 Mar 2013
Answers:  3 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for your query
You may have developed a contact dermatitis due to the cream.
Apply a topical steroid in the area like hydrocortisone cream once daily for 5 days.
Apply medicated moisturizers 2-3 times a day on the same area.
You may take oral anti histaminic tablets to control itching.
In future ,test any new product in a small area before application.
Hope this is helpful.Take care!
Answered: Thu, 21 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Ilyas Patel's  Response
Hello Wayne, If you have developed rash after first time application, then it is irritant contact dermatitis . Or if you have used it previously many times , and now it has created rash, then it is allergic conatct dermatitis. In both cases, you have to avoid hair removal cream veet or similar other cream. I advise to use blade for hair removal.. Ok. I hope you must be satisfied with my answer. Still you may contact nearby dermatologist.. Ok
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Kalpana Pathak's  Response
Thanks for sharing your concern with us.
It seems you have developed an irritant reaction to your cream
To treat the same, use a steroid cream like betamethasone or mometasone twice over the affected area. Take tablet cetirizine to alleviate the itch. Hopefully in few days, your skin condition will improve.
Take care
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor